# SDR DALA2021111006928

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 97,002 hours, 13,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 AT DEPARTURE 1L DOOR WILL NOT ARM, CORRECTIVE ACTION: REMOVED AND REPLACED 1L DOOR PAWL ASSY PER B767-300 AMM 52-11. (8094872)
